# SDR ASAA2014091609143

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 26,590 hours, 8,257 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW4927
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,952 hours, 9,002 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE WAS VERY SLOW TO SPOOL UP TO 40 PERCENT N1.  ACFT GROUNDED.   PERFORMED ENGINE ACCEL TEST, 3 TIMES FAILED, EACH TIME WITH ACCEL TIMES OF 11.6,11.4 & 11.2 SECONDS IAW MM 71-00-00-700-824-F00.  REPLACED NR 2 ENGINE HMU IAW N8473000 AND N8473001. PERFORMED TEST ACCELERATION CHECK AND NR 2 ENGINE OPS CHECKED GOOD.  ACFT GOOD FOR CONTINUED SERVICE.
